Alert archive / Nebraska / Severe Thunderstorm Warnings in 2010

Severe Thunderstorm Warning 271, NWS North Platte, NE

July 12, 2010Garden County, Nebraska

NWS North Platte, NE issued this severe thunderstorm warning at Jul 12, 2010, 12:21 AM MDT for Garden County, Nebraska. It was in force for 54 min. No storm report in the archive falls inside the area while it was in force.

The area

The outline as issued.

The facts

Issued
Jul 12, 2010, 12:21 AM MDT (06:21 UTC)
Expired
Jul 12, 2010, 1:15 AM MDT
In force
54 min
Issued by
NWS North Platte, NE
Area
Storm-based polygon
Hail
1.75 in
Wind
70.0 mph

County Garden County, NE

The radar

The North Platte radar (KLNX), 151 km from the middle of the area, began a volume at 06:23 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

Did it verify

Not verified. The Iowa Environmental Mesonet's Cow found no qualifying storm report inside this severe thunderstorm warning while it was in force. That is not proof nothing happened: reports are thin where few people live.

Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.

The nearest sounding before it

N. Platte/Lee Bi, NE (KLBF), launched 00:00Z, 6.4 hours before the alert went out and 151 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, N. Platte/Lee Bi, NE at 00:00Z on 2010-07-12Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 1235 joules per kilogram.LCLEL10008507005003002001001 km2 km3 km6 km9 km12 km15 km-30°-20°-10°0°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, N. Platte/Lee Bi, NE at 00:00Z on 2010-07-12The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity 70 square meters per square second.1939587897Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
1235 J/kg
Mixed-layer CIN
-8 J/kg
Mixed-layer LCL
2185 m above ground
0-6 km bulk shear
37 kt
0-1 km storm-relative helicity
70 m²/s²
0-3 km storm-relative helicity
148 m²/s²
Significant tornado parameter
0.0
Supercell composite
5.3

Open this sounding in Storm Lab

The text

As transmitted, in the capitals the NWS used until 2016.

991 
WUUS53 KLBF 120621
SVRLBF
NEC069-120715-
/O.NEW.KLBF.SV.W.0271.100712T0621Z-100712T0715Z/

BULLETIN - IMMEDIATE BROADCAST REQUESTED
SEVERE THUNDERSTORM WARNING
NATIONAL WEATHER SERVICE NORTH PLATTE NE
1221 AM MDT MON JUL 12 2010

THE NATIONAL WEATHER SERVICE IN NORTH PLATTE HAS ISSUED A

* SEVERE THUNDERSTORM WARNING FOR...
  CENTRAL GARDEN COUNTY IN THE PANHANDLE OF NEBRASKA...

* UNTIL 115 AM MDT

* AT 1218 AM MDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A
  SEVERE THUNDERSTORM CAPABLE OF PRODUCING GOLF BALL SIZE HAIL...AND
  DESTRUCTIVE WINDS IN EXCESS OF 70 MPH.  THIS STORM WAS LOCATED NEAR
  RICHARDSON LAKE...OR 20 MILES NORTHWEST OF OSHKOSH...AND MOVING
  SOUTHEAST AT 30 MPH.

* THE SEVERE THUNDERSTORM WILL BE NEAR...
  DOGTOWN FLATS AROUND 1240 AM MDT.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

THIS STORM HAS EXHIBITED SOME WEAK ROTATION. TORNADOES CAN DEVELOP
QUICKLY FROM SEVERE THUNDERSTORMS. ALTHOUGH ONE IS NOT IMMEDIATELY
LIKELY...IF A TORNADO IS SPOTTED...ACT QUICKLY AND MOVE TO A PLACE OF
SAFETY INSIDE A STURDY STRUCTURE...SUCH AS A BASEMENT OR SMALL
INTERIOR ROOM.

&&

LAT...LON 4176 10258 4172 10199 4139 10198 4140 10206
      4127 10205 4158 10264 4166 10265
TIME...MOT...LOC 0622Z 295DEG 25KT 4164 10251
WIND...HAIL 70MPH 1.75IN

$$

SPRINGER
1 follow-up statement
924 
WWUS53 KLBF 120650
SVSLBF

SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE NORTH PLATTE NE
150 AM CDT MON JUL 12 2010

NEC069-120715-
/O.CON.KLBF.SV.W.0271.000000T0000Z-100712T0715Z/
GARDEN NE-
1250 AM MDT MON JUL 12 2010

...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT FOR CENTRAL GARDEN
COUNTY UNTIL 115 AM MDT...

AT 1247 AM MDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A
SEVERE THUNDERSTORM CAPABLE OF PRODUCING QUARTER SIZE HAIL...AND
DESTRUCTIVE WINDS IN EXCESS OF 70 MPH.  THIS STORM WAS LOCATED NEAR
DOGTOWN FLATS...OR 12 MILES NORTH OF OSHKOSH...MOVING EAST AT 20 MPH.

THE SEVERE THUNDERSTORM WILL AFFECT MAINLY RURAL AREAS OF CENTRAL
GARDEN COUNTY.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

THIS STORM HAS EXHIBITED SOME WEAK ROTATION. TORNADOES CAN DEVELOP
QUICKLY FROM SEVERE THUNDERSTORMS. ALTHOUGH ONE IS NOT IMMEDIATELY
LIKELY...IF A TORNADO IS SPOTTED...ACT QUICKLY AND MOVE TO A PLACE OF
SAFETY INSIDE A STURDY STRUCTURE... SUCH AS A BASEMENT OR SMALL
INTERIOR ROOM.

&&

LAT...LON 4176 10258 4172 10199 4139 10198 4140 10206
      4127 10205 4158 10264 4166 10265
TIME...MOT...LOC 0650Z 290DEG 17KT 4158 10234
WIND...HAIL 70MPH 1.00IN

$$

SPRINGER

What forecasters said that day

The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS North Platte, NE wrote its last area forecast discussion before this severe thunderstorm warning went out at Jul 11, 9:53 PM MDT, 2 hours 28 minutes earlier.

Area forecast discussion, Jul 11, 9:53 PM MDT, 2 hours 28 minutes before
AREA FORECAST DISCUSSION...UPDATED
NATIONAL WEATHER SERVICE NORTH PLATTE NE
1053 PM CDT SUN JUL 11 2010

.UPDATE...
UPDATING TO CANCEL SEVERE THUNDERSTORM WATCH 457 EARLY. UPDATED
REMAINDER WEATHER GRIDS.

&&

.PREV DISCUSSION... /ISSUED 1004 PM CDT SUN JUL 11 2010/

UPDATE...
UPDATED TO DROP WATCH SVR 454. UPDATED WINDS SKY AND WEATHER.

PREV DISCUSSION... /ISSUED 351 PM CDT SUN JUL 11 2010/

SYNOPSIS...
BACK DOOR SURFACE COLD FRONT SLIDING SOUTH OUT OF THE DAKOTAS THIS
AFTERNOON...WITH TEMPS MAINLY IN THE 70S BEHIND. AHEAD OF THE
FRONT TEMPS IN THE 80S WITH 90 IN SW NEB. UPPER LEVEL DISTURBANCE
CURRENTLY MOVING ACROSS THE CENTRAL ROCKIES...AND HAS SPARKED A
FEW AREAS OF THUNDERSTORMS TO DEVELOP TO OUR WEST. THE SPC HAS
ALREADY ISSUED A SVR WATCH WHICH COVERS AREAS WEST OF HIGHWAY 83.

SHORT TERM...
SCATTERED THUNDERSTORMS THIS EVENING CAN BE EXPECT AS THE UPPER
WAVE MOVES FROM THE ROCKIES ON TO THE HIGH PLAINS...AND THE
SURFACE COLD FRONT SAGS SOUTH. DESPITE DEW POINTS IN THE 50S IN
THE WEST...GOOD INSTABILITY WITH CAPE VALUES...PER LAPS...1000 TO
2000 J/KG...AND CAP IS GONE. SHEER IS STRONG ENOUGH TO SUPPORT
ROTATION AND SUPERCELLS...AND SPC WATCH LOOKS GOOD FOR NOW. WILL
MONITOR AS MODELS IN AGREEMENT ON AN STORMS COMBINING INTO A MCS
FOR THE OVERNIGHT...ALTHOUGH TRACK OF MCS DIFFERS FROM A SRN PATH
TO A NRN PATH ACROSS THE CWA. IF MCS DOES DEVELOP...EXPECT A WATCH
FURTHER EAST FOR WINDS AND POSSIBLY HAIL. PW/S ALSO BETTER THAN AN
INCH SO ANY COMPLEX WILL HAVE THE POTENTIAL FOR HEAVY
RAINFALL...ALTHOUGH DO NOT EXPECT COVER TO WARRANT ANY TYPE OF
FLOOD WATCH YET.

TOMORROW COLD FRONT TO SLIDE SOUTH INTO KS AND WILL USHER IN
SLIGHTLY COOLER AIR WITH HIGHS CLOSER TO 80 FOR MOST OF THE CWA.
ANOTHER DISTURBANCE WILL BE IN THE AREA AND MAY SPARK A FEW
STORMS...ALTHOUGH INSTABILITY AND SHEER NOT AS GOOD AS TODAY.

TUESDAY FRONT RETURNS NORTH AS A WARM FRONT AND HIGHS GOING TO
PUSH INTO THE 90S. SW NEB CLOSING IN ON TRIPLE DIGITS. CAP IS
STRONG...HOWEVER OVERNIGHT THE LL JET KICKS IN AND MAY BE ENOUGH
TO KICK OF SOME ISOLD STORMS. HAVE INTRODUCED A SMALL AREA OF
STORMS ON THE NOSE OF THE JET.

LONG TERM...
REST OF THE WEEK THE FRONT CONTINUES TO MEANDER ACROSS THE PLAINS
WITH UPPER LEVEL WAVES ROUNDING SOUTHERN RIDGE. THIS WILL CONTINUE
THE NEED FOR RAIN CHANCES ON AN OFF IN THE EXTENDED. NO MAJOR COLD
FRONT TO PUSH ACROSS THE AREA SO SEVERE WEATHER WILL BE TYPICAL
FOR JULY. TEMPERATURES ALSO TO BE SEASONAL WITH CLOSE TO 90 FOR
HIGHS.

AVIATION...
ONCE AGAIN WILL BE AWAITING CONVECTION TO EXPAND FROM HIGH PLAINS
INTO WESTERN NEBRASKA THROUGH THE EVENING HOURS WITH VFR CONDITIONS
EXPECTED FOR THE MAJORITY OF THE NEXT 24 HOURS. HOWEVER CONDITIONS
NEAR THUNDERSTORMS COULD RAPIDLY DETERIORATE WITH RESTRICTIONS TO
VSBY FROM HEAVY RAIN AND POSSIBLE WIND GUSTS OVER 50 MPH AND
HAIL...LEADING TO TEMPORARY MVFR/IFR CONDITIONS NEAR THE STRONGER
STORMS. EVEN THE WEAKER STORMS IN THE FAR WEST WILL CARRY A WIND
THREAT DUE TO THE DRY NATURE OF THE LOWER ATMOSPHERE AND SHOULD BE
WELL AVOIDED BY AIRCRAFT. THE TIME PERIOD WITH HIGHEST CONFIDENCE
FOR THESE STORMS TO BE IN VCNTY OF THE KLBF AND KVTN TERMINALS WILL
BE FROM 23Z TO 05Z. SOME MODEL GUIDANCE HINTING AT LOW CLOUDS
DEVELOPING BEHIND THE FRONT AND RELATED CONVECTION TOWARD SUNRISE
BUT CONFIDENCE TO LOW TO PLACE IN FORECAST ATTM.

&&

.LBF WATCHES/WARNINGS/ADVISORIES...NONE.
&&

SHORT TERM/EXTENDED...POWER
AVIATION...POWER
Hazardous weather outlook, Jul 11, 9:56 PM MDT, 2 hours 25 minutes before
HAZARDOUS WEATHER OUTLOOK...UPDATED
NATIONAL WEATHER SERVICE NORTH PLATTE NE
1056 PM CDT SUN JUL 11 2010

NEZ004>010-022>029-035>038-056>059-069>071-094-130400-
SHERIDAN-EASTERN CHERRY-KEYA PAHA-BOYD-BROWN-ROCK-HOLT-GARDEN-
GRANT-HOOKER-THOMAS-BLAINE-LOUP-GARFIELD-WHEELER-ARTHUR-MCPHERSON-
LOGAN-CUSTER-DEUEL-KEITH-PERKINS-LINCOLN-CHASE-HAYES-FRONTIER-
WESTERN CHERRY-
1056 PM CDT SUN JUL 11 2010 /956 PM MDT SUN JUL 11 2010/

THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF WESTERN AND
NORTH CENTRAL NEBRASKA.

.DAY ONE...TONIGHT.

SCATTERED THUNDERSTORMS WILL CONTINUE TO MOVE ACROSS WESTERN AND
NORTH CENTRAL NEBRASKA THROUGH THE EARLY MORNING HOURS AS AN UPPER
LEVEL WAVE MOVES EAST ACROSS A FRONTAL BOUNDARY. THUNDERSTORMS
THAT MOVE INTO WESTERN NEBRASKA ARE EXPECTED TO REMAIN BELOW
SEVERE LIMITS.

.DAYS TWO THROUGH SEVEN...MONDAY THROUGH SATURDAY.

THUNDERSTORMS ARE EXPECTED TO LINGER OVER WESTERN AND NORTH
CENTRAL NEBRASKA ON MONDAY AS A STALLED OUT FRONT LIFTS BACK TO
THE NORTH ACROSS THE AREA. THUNDERSTORMS WILL END FROM WEST TO
EAST THROUGH MONDAY AFTERNOON. THUNDERSTORMS ARE EXPECTED TO
REMAIN BELOW SEVERE LIMITS.

.SPOTTER INFORMATION STATEMENT...

SPOTTER ACTIVATION WILL NOT BE NEEDED THROUGH TONIGHT.

&&

THIS PRODUCT IS NOW AVAILABLE...ALONG WITH OTHER WEATHER...
HYDROLOGICAL AND CLIMATOLOGICAL INFORMATION...AT
HTTP://WWW.WEATHER.GOV/NORTHPLATTE

POWER

In the hours before

Local storm report, Jul 11, 7:21 PM MDT, 5 hours before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE NORTH PLATTE NE
821 PM CDT SUN JUL 11 2010

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0730 PM     HAIL             22 NW TAYLOR            41.99N 99.68W
07/11/2010  E1.75 INCH       LOUP               NE   PUBLIC

&&

BTAYLOR
Local storm report, Jul 11, 7:41 PM MDT, 4 hours 40 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE NORTH PLATTE NE
841 PM CDT SUN JUL 11 2010

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0824 PM     HAIL             17 NNW MULLEN           42.27N 101.17W
07/11/2010  E1.75 INCH       CHERRY             NE   PUBLIC

&&

BTAYLOR
Local storm report, Jul 11, 7:46 PM MDT, 4 hours 35 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE NORTH PLATTE NE
846 PM CDT SUN JUL 11 2010

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0840 PM     TSTM WND GST     8 NNW STUART            42.71N 99.20W
07/11/2010  E60 MPH          HOLT               NE   PUBLIC

            60 MPH WIND WITH TORRENTIAL RAIN.

&&

SJACOBS
Local storm report, Jul 11, 8:04 PM MDT, 4 hours 17 minutes before
PRELIMINARY LOCAL STORM REPORT...SUMMARY
NATIONAL WEATHER SERVICE NORTH PLATTE NE
904 PM CDT SUN JUL 11 2010

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0441 PM     HAIL             4 N CRESCENT LAKE NWR   41.79N 102.41W
07/11/2010  M1.00 INCH       GARDEN             NE   PUBLIC

            QUARTER SIZE HAIL WITH WIND GUSTS IN EXCESS OF 35 MPH.

0540 PM     TSTM WND GST     6 W ARTHUR              41.57N 101.81W
07/11/2010  E60.00 MPH       ARTHUR             NE   PUBLIC

            THE PUBLIC REPORTED THUNDERSTORM WIND GUSTS IN EXCESS OF
            60 MPH CAUSING A STEEL TOYS TO BE KNOCKED OVER.

0544 PM     TSTM WND GST     4 W ARTHUR              41.57N 101.77W
07/11/2010  E60.00 MPH       ARTHUR             NE   PUBLIC

            THE PUBLIC REPORTED THUNDERSTORM WIND GUSTS IN EXCESS OF
            60 MPH WITH SMALL HAIL.

0620 PM     TSTM WND GST     5 S TRYON               41.49N 100.94W
07/11/2010  E60.00 MPH       MCPHERSON          NE   PUBLIC

            THE PUBLIC ESTIMATED 60 MPH WIND GUSTS WITH PENNY SIZE
            HAIL.

0629 PM     TSTM WND GST     13 N HERSHEY            41.35N 101.00W
07/11/2010  E60.00 MPH       LINCOLN            NE   PUBLIC

0630 PM     HAIL             12 NE STAPLETON         41.60N 100.35W
07/11/2010  E1.75 INCH       LOGAN              NE   PUBLIC

0640 PM     HAIL             10 SE BASSETT           42.48N 99.40W
07/11/2010  E2.00 INCH       ROCK               NE   PUBLIC

0655 PM     HAIL             13 S LONG PINE          42.35N 99.70W
07/11/2010  E1.25 INCH       BROWN              NE   LAW ENFORCEMENT

0700 PM     TSTM WND GST     3 E NORTH PLATTE        41.13N 100.71W
07/11/2010  M67.00 MPH       LINCOLN            NE   ASOS

0700 PM     TSTM WND GST     3 E NORTH PLATTE        41.13N 100.71W
07/11/2010  M63.00 MPH       LINCOLN            NE   ASOS

            63 MPH WIND GUST REPORTED AT LEE BIRD FIELD 3 MILES EAST
            OF NORTH PLATTE.

0711 PM     TSTM WND GST     MAXWELL                 41.08N 100.53W
07/11/2010  E60.00 MPH       LINCOLN            NE   PUBLIC

            ESTIMATED 60 TO 70 MPH WIND GUSTS THAT BLEW FURNITURE AND
            A PROPANE TANK AROUND THE YARD.

0723 PM     HAIL             HALSEY                  41.90N 100.27W
07/11/2010  E1.75 INCH       BLAINE             NE   PUBLIC

0724 PM     HAIL             17 NNW MULLEN           42.27N 101.17W
07/11/2010  E1.75 INCH       CHERRY             NE   PUBLIC

0730 PM     HAIL             22 NW TAYLOR            41.99N 99.68W
07/11/2010  E1.75 INCH       LOUP               NE   PUBLIC

0731 PM     HAIL             7 E HALSEY              41.90N 100.13W
07/11/2010  E1.00 INCH       BLAINE             NE   PUBLIC

0759 PM     HAIL             28 NNE WHITMAN          42.42N 101.33W
07/11/2010  E1.00 INCH       CHERRY             NE   PUBLIC

0808 PM     HAIL             5 S MILLS               42.87N 99.40W
07/11/2010  E0.88 INCH       KEYA PAHA          NE   PUBLIC

0824 PM     HAIL             17 NNW MULLEN           42.27N 101.17W
07/11/2010  E1.75 INCH       CHERRY             NE   PUBLIC

0840 PM     TSTM WND GST     8 NNW STUART            42.71N 99.20W
07/11/2010  E60.00 MPH       HOLT               NE   PUBLIC

            60 MPH WIND WITH TORRENTIAL RAIN.

&&

SJACOBS
Special weather statement, Jul 11, 9:11 PM MDT, 3 hours 10 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE NORTH PLATTE NE
1011 PM CDT SUN JUL 11 2010

NEZ004-120400-
SHERIDAN NE-
911 PM MDT SUN JUL 11 2010

...SIGNIFICANT WEATHER ADVISORY FOR CENTRAL SHERIDAN COUNTY UNTIL
1000 PM MDT...

AT 910 PM MDT...NATIONAL WEATHER SERVICE DOPPLER RADAR WAS TRACKING A
STRONG THUNDERSTORM 5 MILES SOUTHWEST OF INTERSECTION OF HIGHWAY 87
AND ANTELOPE ROAD...OR 8 MILES SOUTHWEST OF HAY SPRINGS...MOVING
SOUTHEAST AT 20 MPH.

HAIL UP TO ONE-HALF INCH IN DIAMETER AND WIND GUSTS UP TO 40 MPH ARE
EXPECTED WITH THIS STORM.

LOCATIONS NEAR THE PATH OF THIS STORM INCLUDE...
  INTERSECTION OF HIGHWAY 87 AND ANTELOPE ROAD...
  WALGREN LAKE STATE RECREATION AREA...
  HIGHWAY 250 CROSSING THE NIOBRARA RIVER...
  SMITH LAKE STATE WILDLIFE MANAGEMENT AREA...
  HIGHWAY 87 MILE MARKER 30...
  HIGHWAY 250 MILE MARKER 30...

POWER
Local storm report, Jul 11, 11:33 PM MDT, 48 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE NORTH PLATTE NE
1233 AM CDT MON JUL 12 2010

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

1231 AM     HAIL             10 SSE ASHBY            41.89N 101.86W
07/12/2010  E1.75 INCH       GRANT              NE   PUBLIC

&&

BTAYLOR

The office that day

Everything else NWS North Platte, NE issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Jul 11, 6:00 PM MDTSevere Thunderstorm WarningLBFHolt45 min
Jul 11, 6:06 PM MDTSevere Thunderstorm WarningLBFCuster, Lincoln39 min
Jul 11, 6:13 PM MDTSevere Thunderstorm WarningLBFCherry62 min
Jul 11, 6:14 PM MDTSevere Thunderstorm WarningLBFHolt, Rock61 min
Jul 11, 6:25 PM MDTTornado WarningLBFCuster, Lincoln22 min
Jul 11, 6:26 PM MDTSevere Thunderstorm WarningLBFLoup64 min
Jul 11, 6:31 PM MDTSevere Thunderstorm WarningLBFBlaine44 min
Jul 11, 6:39 PM MDTSevere Thunderstorm WarningLBFHolt66 min
Jul 11, 6:42 PM MDTSevere Thunderstorm WarningLBFBoyd, Keya Paha48 min
Jul 11, 7:03 PM MDTSevere Thunderstorm WarningLBFCherry42 min
Jul 11, 7:29 PM MDTSevere Thunderstorm WarningLBFBoyd, Holt, Keya Paha, Rock31 min
Jul 11, 7:55 PM MDTSevere Thunderstorm WarningLBFHolt35 min
Jul 11, 10:34 PM MDTSevere Thunderstorm WarningLBFSheridan26 min
Jul 11, 10:58 PM MDTSevere Thunderstorm WarningLBFGarden, Grant, Sheridan47 min
Jul 11, 11:44 PM MDTSevere Thunderstorm WarningLBFArthur, Grant31 min
Jul 12, 12:15 AM MDTSevere Thunderstorm WarningLBFArthur, Grant30 min
Jul 12, 1:15 AM MDTSevere Thunderstorm WarningLBFArthur, Garden34 min

Nearby

Severe Thunderstorm Warnings in Nebraska, 2010Every severe thunderstorm warning in 2010

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.